# SDR GUUA02080602

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULE MAINTENANCE FOUND FORWARD RIGHT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT LAMP.
